Show simple item record

dc.contributor.authorAgarwal, Ravi P.
dc.contributor.authorO'Regan, Donal
dc.contributor.authorStaněk, Svatoslav
dc.date.accessioned2017-10-16T16:52:48Z
dc.date.available2017-10-16T16:52:48Z
dc.date.issued2005-05-12
dc.identifier.citationgarwal, R. P., O'Regan, D., & Staněk, S. (2006). General existence principles for nonlocal boundary value problems with ø-laplacian and their applications. Abstract and Applied Analysis, 2006, 1-30.en_US
dc.identifier.urihttp://hdl.handle.net/11141/1971
dc.description.abstractThe paper presents general existence principles which can be used for a large class of nonlocal boundary value problems of the form (ø(x′)) ′ = f1(t,x,x′) + f2(t,x,x′)F 1X + f3(t,x,x′)f2x,α(x) = 0, β(x) = 0, where fj satisfy local Carathéodory conditions on some [0,T] × Dj ⊂ ℝ, fj are either regular or have singularities in their phase variables (j = 1,2,3), f i, : C1[0.T] → C0[0,T] (i = 1,2), and α,β : C1[0.T] → ℝ are continuous. The proofs are based on the Leray-Schauder degree theory and use regularization and sequential techniques. Applications of general existence principles to singular BVPs are given.en_US
dc.language.isoen_USen_US
dc.rightsCopyright © 2006 Ravi P. Agarwal et al. This is an open access article distributed under the Creative Commons Attribution License.en_US
dc.rights.urihttp://creativecommons.org/licenses/by/3.0/en_US
dc.titleGeneral existence principles for nonlocal boundary value problems with ø-laplacian and their applicationsen_US
dc.typeArticleen_US
dc.identifier.doi10.1155/AAA/2006/96826


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Copyright © 2006 Ravi P. Agarwal et al. This is an open access article distributed under the Creative Commons Attribution License.
Except where otherwise noted, this item's license is described as Copyright © 2006 Ravi P. Agarwal et al. This is an open access article distributed under the Creative Commons Attribution License.